# SDR USAA001412

- Difficulty date: September 1, 2000
- Submitted: October 31, 2000
- Operation: Air carrier
- Aircraft: N262AU
- Make and model: Boeing 737201
- Aircraft serial: 22868
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Part time: 46,235 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FLOORBEAM CORRODED, STATION 986, BL 0.  CORROSION LEVEL 1.  REPAIR T-CAP AND SPLICE PER SRM 53-10-9.  (M)
